# SDR MEX2002051

- Difficulty date: February 25, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: 4034241972
- Condition: Failed
- Location: E/E Compt
- Part time: 61,522 hours, 53,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B

## Discrepancy

FLT 608 - MEX-DFW - AIRCRAFT STOPPED OVER IN MTY AS CONSEQUENCES OF AUTOMATIC THROTTLES, AUTO PILOT AND FLIGHT DIRECTORS FAIL, REPORTS ARE DEFERRABLES, HOWEVER PILOT ASKED THEIR CORRECTION.  BOTH DFGC WERE REPLACED IAW MM 22-01-01.  (M)
